# SDR SWIA201130609

- Difficulty date: October 14, 2011
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 22,081 hours, 13,439 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE UNDER FLOORBOARD 231BLF IS CORRODED.  (C-CHECK)  REPAIRED PER CRJ700 SRM.
